# SDR ABXA201002090007

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 48,443 hours, 39,339 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB "MAIN CARGO DOOR" LIGHT ILLUMINATED AT FL350.  INSPECTED MAIN CARGO DOOR NO DEFECTS NOTED.  PLACED DOOR INDICATION SYSTEM ON DI 65443 PER B767 MEL 52-71-1-2 AND COMPLIED WITH MAINTENANCE PROCEDURES.  DOOR VERIFIED CLOSED AND LOCKED.  PERFORM MAIN CARGO DOOR RIG.  SWITCH BRACKET INTERFERING WITH TORQUE TUBE.  RIGGED HOOKS AND LATCH MECHANISM.  ADJUSTED SWITCHES FOR LIGHTS.  REPLACED SPRING.  PRESSURIZED AIRCRAFT.  NO DEFECTS NOTED, OPS CHECKS GOOD.  DI CLEARED.
